# SDR FDEA202305270965

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27124
- Aircraft time: 58,918 hours, 27,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SVC CHECK  FOUND AED  DEFIBRILATOR WITH RED  "X" INSIDE WINDOW.     FACT 27MAY23 00:48   CDG U  AMM:  25-60-99-2  DURING TS, FOUND AED BATTERY MISSPLACE.  REINSTALLED BATTERY  IAW AMM 25-60-99-2  AND  PERFORMED INSPECTION IAW AMM 25-60-99-2 AND SYSTEM  WORKS FINE ACFT OK FOR SERVICE
